# SDR VNAA20250524003

- Difficulty date: March 31, 2025
- Submitted: May 24, 2025
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10119
- Aircraft time: 36,662 hours, 47,418 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Part number: 6003908733
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMP SIDE POSITION FOR CRACK DAMAGE TO PAX DOOR STOP BRACKET.   STOP BRACKET TO PAX DOOR LH WAS REPLACED PER CRJ 700 SRM 51-42-21-00-AO1.
